# SDR 03FDEA01999

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO LEFT TUNNEL BETWEEN STA 5-113 TO STA 1541 NR 37 LONGERON SPLICE FOUND CRACK.  REMOVED CRACKED LONGERON SPLICE AS PER SRM 51-31-01, VOL. II AND FABRICATED NEW SPLICE AS PER DRAWING A5A7114. INSTALLED NEW SPLICE AT CENTER CARGO LT TUNNEL BETWEEN STA 5-113 TO STA 1541, NR 37 LONGERON AS PER DRAWING N5A6774.
